# SDR DHL2003805581

- Difficulty date: August 23, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: L/E Slot
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING INBD EXTENDED L/E OUTER PLATING CORRODED AROUND STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW DHL-EDT66-3, DHL-DWGT66-R03.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER IAW DHL-EDT66-3, DWGT66-R03.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND REPAIR DOUBLER IAW DHL-EDT66-3, DWGT66-R03, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-15 PG 1.  FOR LEFT OUTER WING INBD L/E REMOVAL/REINSTALLATION SEE N/R 0185.
